# SDR ASAA201805164641

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 15,068 hours, 5,016 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK ZONE TEMP ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED.    FLT DECK TRIM VALVE FAULT NR 2 ZONE TEMP CONTROLLER,  RESET & TESTS NORMAL IAW FIM 21-62 TASK 832.  ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
